Angiodema due to oral acitretin and isotretinoin

6Citations
Citations of this article
23Readers
Mendeley users who have this article in their library.

Abstract

Angioedema may be caused by nonsteroidal antiinflammatory drugs, angiotensin- Converting enzyme inhibitors, radiocontrast media, antibiotics, sea food etc. It can involve an allergic (IgE-mediated) or non-allergic hypersensitivity reaction, both with a similar clinical presentation. While angioedema due to isotretionin has been described previously, this is the first description of angiodema due to acitretin. We report two uncommon cases of palpebral and labial angiodema due to retinoids, by acitretin and oral isotretinoin respectively: a 48-year-old man with psoriasis and a 24-year-old woman with severe acne resistant to antibiotics and topical drugs. In both cases the reaction persisted throughout treatment with these drugs, but resolved quickly after discontinuation. Reintroduction of the drugs brought on angioedema again. © 2011 by Anais Brasileiros de Dermatologia.

Author supplied keywords

Cite

CITATION STYLE

APA

Filho, R. R. da C., de Almeida, H. L., & Breunig, J. de A. (2011). Angiodema due to oral acitretin and isotretinoin. Anais Brasileiros de Dermatologia, 86(4 SUPPL. 1), 28–30. https://doi.org/10.1590/s0365-05962011000700006

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free